RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 2025 Volume 223, Number 1, Pages 159–165 (Mi tmf10831)

Explicit Bargmann-type isomorphism between Berezin and Smolyanov representations of bosonic Fock spaces

N. N. Shamarov, M. V. Shamolin

Lomonosov Moscow State University, Moscow, Russia

Abstract: We construct a Bargmann-type isomorphism defined by the one-particle part $H$ of the Fock space $\Gamma(H)$ for an infinite-dimensional space $H$ with involution. The formulas obtained also make sense in the case $\dim H<\infty$ and are closely related to the Segal–Bargmann space. Central to the construction is the notion of a shift-invariant distribution in the case of an infinite-dimensional domain of test functions.

Keywords: Bargmann-type isomorphism, Berezin and Smolyanov representations, bosonic Fock spaces.

Received: 20.09.2024
Revised: 03.02.2025

DOI: 10.4213/tmf10831



© Steklov Math. Inst. of RAS, 2025